# SDR VNAA202302040009

- Difficulty date: March 27, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N616NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15426
- Aircraft time: 6,455 hours, 6,782 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support Plate
- Part number: SH6707554287
- Condition: Corroded
- Location: Zone 500
- Component: CRJ900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CONNECTORS SUPPORT PLATES LH/RH (PX33, PX17, PX34, PX19) ON LH/RH MAIN WHEEL WELL. (SM)


SUMMARY: CONNECTORS SUPPORT PLATES LH/RH (PX33, PX17, PX34, PX19) ON LH/RH MAIN WHEEL WELL WERE EVALUATED PER CRJ-900 SRM 53-00-00-101-001-A01 AND WERE REPLACED PER CRJ-900 SRM 51-42-20-001-001-A01
